# SDR AALA202408057997

- Difficulty date: July 31, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N326RP
- Make and model: Boeing 737823
- Aircraft serial: 44456
- Aircraft time: 12,485 hours, 4,614 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: PN28468139
- Condition: Loose
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN E AND E COMPARTMENT FLOOR PANEL LOOSE.  RESECURE MAIN E AND E COMPARTMENT FLOOR PANEL. PER B737 MAX8 SRM 51-40-02-0G.
